MENU

You are here

Publications

Export 1637 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
C
Carlet G, Lorenzoni P, Raimondo A. The reductions of the dispersionless 2D Toda hierarchy and their Hamiltonian structures. J. Phys. A 43 (2010) 045201 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3846
Carlet G, Dubrovin B, Mertens LP. Infinite-dimensional Frobenius manifolds for 2 + 1 integrable systems. Matematische Annalen 349 (2011) 75-115 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3584
Cardamone L, Laio A, Shahapure R, DeSimone A. Cytoskeletal actin networks in motile cells are critically self-organized systems synchronized by mechanical interactions. PNAS 108 (2011) 13978 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4358
Caravenna L. A proof of Sudakov theorem with strictly convex norms. Mathematische Zeitschrift 268 (2011) 371-407 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/2967
Caravenna L, Daneri S. The disintegration of the Lebesgue measure on the faces of a convex function. J. Funct. Anal. 258 (2010) 3604-3661 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3622
Caravenna L. The Disintegration Theorem and Applications to Optimal Mass Transportation. [Internet]. 2009 . Available from: http://hdl.handle.net/1963/5900
Caravenna L. An entropy based Glimm-type functional. J. Hyperbolic Differ. Equ. 5 (2008) 643-662 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/4051
Caravenna L. An existence result for the Monge problem in R^n with norm cost.; 2009. Available from: http://hdl.handle.net/1963/3647
Caponi M, Lucardesi I, Tasso E. Energy-dissipation balance of a smooth moving crack.; 2018. Available from: http://preprints.sissa.it/handle/1963/35320
Caponi M. Existence of solutions to a phase field model of dynamic fracture with a crack dependent dissipation.; 2018. Available from: http://preprints.sissa.it/handle/1963/35307
Caponi M. Linear hyperbolic systems in domains with growing cracks.; 2017. Available from: http://urania.sissa.it/xmlui/handle/1963/35271
Caponi M, Sapio F. A dynamic model for viscoelastic materials with prescribed growing cracks.; 2019. Available from: http://preprints.sissa.it:8180/xmlui/handle/1963/35334
Cangiani A, Dong Z, Georgoulis EH, Houston P. $hp$-version discontinuous Galerkin methods for advection-diffusion-reaction problems on polytopic meshes. ESAIM Math. Model. Numer. Anal. [Internet]. 2016 ;50:699–725. Available from: https://doi.org/10.1051/m2an/2015059
Cangiani A, Georgoulis EH, Giani S, Metcalfe S. hp-adaptive discontinuous Galerkin methods for non-stationary convection–diffusion problems. Computers & Mathematics with Applications [Internet]. 2019 ;78:3090-3104. Available from: https://www.sciencedirect.com/science/article/pii/S0898122119302007
Cangiani A, Dong Z, Georgoulis EH. $hp$-version space-time discontinuous Galerkin methods for parabolic problems on prismatic meshes. SIAM J. Sci. Comput. [Internet]. 2017 ;39:A1251–A1279. Available from: https://doi.org/10.1137/16M1073285
Cangiani A, Chapman J, Georgoulis EH, Jensen M. On local super-penalization of interior penalty discontinuous Galerkin methods. Int. J. Numer. Anal. Model. 2014 ;11:478–495.
Cangiani A, Manzini G. Flux reconstruction and solution post-processing in mimetic finite difference methods. Comput. Methods Appl. Mech. Engrg. [Internet]. 2008 ;197:933–945. Available from: https://doi.org/10.1016/j.cma.2007.09.019
Cangiani A, Georgoulis EH, Sabawi YA. Convergence of an adaptive discontinuous Galerkin method for elliptic interface problems. J. Comput. Appl. Math. [Internet]. 2020 ;367:112397, 15. Available from: https://doi.org/10.1016/j.cam.2019.112397
Cangiani A, Gyrya V, Manzini G. The nonconforming virtual element method for the Stokes equations. SIAM J. Numer. Anal. [Internet]. 2016 ;54:3411–3435. Available from: https://doi.org/10.1137/15M1049531
Cangiani A, Chapman J, Georgoulis E, Jensen M. On the stability of continuous-discontinuous Galerkin methods for advection-diffusion-reaction problems. J. Sci. Comput. [Internet]. 2013 ;57:313–330. Available from: https://doi.org/10.1007/s10915-013-9707-y
Cangiani A, Chatzipantelidis P, Diwan G, Georgoulis EH. Virtual element method for quasilinear elliptic problems. IMA Journal of Numerical Analysis [Internet]. 2019 ;40:2450-2472. Available from: https://doi.org/10.1093/imanum/drz035
Cangiani A, Georgoulis EH, Pryer T, Sutton OJ. A posteriori error estimates for the virtual element method. Numer. Math. [Internet]. 2017 ;137:857–893. Available from: https://doi.org/10.1007/s00211-017-0891-9
Cangiani A, Georgoulis EH, Metcalfe S. Adaptive discontinuous Galerkin methods for nonstationary convection-diffusion problems. IMA J. Numer. Anal. [Internet]. 2014 ;34:1578–1597. Available from: https://doi.org/10.1093/imanum/drt052
Cangiani A, Manzini G, Russo A. Convergence analysis of the mimetic finite difference method for elliptic problems. SIAM J. Numer. Anal. [Internet]. 2009 ;47:2612–2637. Available from: https://doi.org/10.1137/080717560
Cangiani A, Georgoulis EH, Sabawi M. \it A posteriori error analysis for implicit-explicit $hp$-discontinuous Galerkin timestepping methods for semilinear parabolic problems. J. Sci. Comput. [Internet]. 2020 ;82:Paper No. 26, 24. Available from: https://doi.org/10.1007/s10915-020-01130-2

Pages

Sign in